# SDR AALA202012319017

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 19,558 hours, 5,234 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367675607800
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DELAMINATION OF FLOOR PANEL 261PF IN AFT GALLEY AREA BETWEEN FR 68 AND FR 70 BETWEEN BL -Y1732 AND BL Y1732, MEASURING L=11.0 IN, W=3.0 IN.  REPLACED FLOOR PANEL WITH NEW, IAW A321 SRM 53-02-00-300-011 AND 53-02-00-283-001 AND IRM 9701.
